Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 162, NWS Goodland, KS

June 11, 2015Kit Carson County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Jun 11, 2015, 7:04 PM MDT for Kit Carson County, Colorado. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2015, 7:04 PM MDT (01:04 UTC)
Expired
Jun 11, 2015, 8:00 PM MDT
In force
56 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kit Carson County, CO

The radar

The Goodland radar (KGLD), 112 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 7:05 PM MDTHAIL 0.75Flagler, CO
Jun 11, 7:16 PM MDTHAIL 14 S Flagler, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 12:14 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

962 
WUUS53 KGLD 120104
SVRGLD
COC063-120200-
/O.NEW.KGLD.SV.W.0162.150612T0104Z-150612T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
704 PM MDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 800 PM MDT

* AT 703 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES SOUTHEAST OF THURMAN TO NEAR FLAGLER...
  MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FLAGLER AND SEIBERT. 

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 391 AND
409.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3956 10315 3957 10276 3916 10282 3923 10315
TIME...MOT...LOC 0103Z 305DEG 8KT 3950 10308 3928 10311 

HAIL...1.00IN
WIND...60MPH
 
$$

DR
3 follow-up statements
495 
WWUS53 KGLD 120130
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
730 PM MDT THU JUN 11 2015

COC063-120200-
/O.CON.KGLD.SV.W.0162.000000T0000Z-150612T0200Z/
KIT CARSON CO-
730 PM MDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHWESTERN KIT CARSON COUNTY...

AT 730 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF VONA TO 6 MILES SOUTHWEST OF
SEIBERT...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SEIBERT.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 398 AND
409.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3957 10276 3916 10282 3920 10303 3957 10292
TIME...MOT...LOC 0130Z 293DEG 20KT 3948 10283 3923 10294 

HAIL...1.00IN
WIND...60MPH
 
$$

DR
379 
WWUS53 KGLD 120142
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
742 PM MDT THU JUN 11 2015

COC063-120200-
/O.CON.KGLD.SV.W.0162.000000T0000Z-150612T0200Z/
KIT CARSON CO-
742 PM MDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR CENTRAL KIT CARSON COUNTY...

AT 741 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF SEIBERT...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL KIT CARSON COUNTY.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 406 AND
408.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3939 10279 3916 10282 3917 10289 3939 10284
TIME...MOT...LOC 0141Z 314DEG 17KT 3925 10281 

HAIL...1.00IN
WIND...60MPH
 
$$

DR
467 
WWUS53 KGLD 120155
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
755 PM MDT THU JUN 11 2015

COC063-120204-
/O.EXP.KGLD.SV.W.0162.000000T0000Z-150612T0200Z/
KIT CARSON CO-
755 PM MDT THU JUN 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KIT CARSON COUNTY WILL
EXPIRE AT 800 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL COLORADO.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
CENTRAL KIT CARSON COUNTY.

LAT...LON 3939 10279 3916 10282 3917 10289 3939 10284
TIME...MOT...LOC 0152Z 305DEG 8KT 3925 10281 

$$

DR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 5:37 PM MDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 11, 5:37 PM MDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
537 PM MDT THU JUN 11 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 151 PM MDT THU JUN 11 2015

ACROSS THE TRI STATE REGION THIS AFTERNOON...PARTLY TO MOSTLY SKIES
WITH TEMPS IN THE 70S TO LOW 80S. NORTHERLY FLOW PREVAILING OVER
THE AREA AS REGION SITS NORTH OF MEANDERING FRONTAL BOUNDARY.
SHOWERS AND THUNDERSTORMS ARE CURRENTLY FORMING ALONG THE WESTERN
EDGES OF THE FRONT OVER NC COLORADO AND MOVING SLOWLY EASTWARD.

GOING INTO TONIGHT...WINDS ARE EXPECTED TO SHIFT MORE NORTHEASTERLY
TOWARDS FRIDAY MORNING...WHILE REMAINING BEHIND THE FRONT.
PRECIPITATION IS EXPECTED TO CONTINUE THRU THE NIGHT MAINLY ALONG
THE FRONT. HIGH PW VALUES...ESPECIALLY IN AREAS NEAR THE
FRONT...WILL CONTINUE TO PROVIDE INCREASED CHANCES FOR HEAVIER
RAINFALL TO PERSIST WITH CONVECTION. AS A RESULT...HAVE CONTINUED
HIGHER POPS ACROSS SOUTHERN AND WESTERN ZONES IN CONJUNCTION WITH
FRONTAL POSITIONING.

SEVERE THUNDERSTORM AND FLASH FLOOD WATCHES FOR EASTERN COLORADO
REMAIN IN EFFECT...BUT AREAL COVERAGE OF THESE TWO WATCHES MAY HAVE
TO BE UPGRADED IF PRECIP PUSHES TOO FAR EASTWARD. COOLER AIRMASS
WITH REGION UNDER NNE FLOW WILL PROVIDE COOLER OVERNIGHT LOWS THAN
IN THE PAST FEW NIGHTS...AND WILL RANGE IN THE 50S.

FOR FRIDAY...FRONT REMAINS OVER MUCH OF THE CWA THRU THE DAY. A
SHORTWAVE WILL MOVE ACROSS THE REGION LATE IN THE DAY...WHICH WILL
AID IN THE SHIFT OF PRECIP EASTWARD TOWARDS THE EVENING/OVERNIGHT
HOURS. WITH ABUNDANT CLOUDS THRU THE DAY...NOT EXPECTING MUCH RISE
IN TEMPS AND EXPECT WELL BELOW NORMAL HIGHS IN THE 60S TO NEAR
70F.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 212 PM MDT THU JUN 11 2015

FRIDAY NIGHT THROUGH SATURDAY NIGHT THE UPPER LEVEL TROUGH THAT IS
CURRENTLY OVER THE GREAT BASIN WILL MOVE EAST AND STALL OVER THE TRI-
STATE AREA. WITH PRECIPITABLE WATER AMOUNTS BETWEEN 1 AND 1.5
INCHES...RIVALING THE HIGHEST EVER OBSERVED FOR THIS TIME OF
YEAR...AND SLOW STORM MOVEMENT DUE TO THE TROUGH BEING
OVERHEAD...HEAVY RAINFALL IS POSSIBLE WITH ANY STORMS THAT
DEVELOP.

THE MOST FAVORED LOCATION FOR STORMS TO DEVELOP FRIDAY NIGHT WILL BE
OVER THE SOUTHEAST PART OF THE AREA JUST AHEAD OF THE UPPER LEVEL
TROUGH AXIS. BEHIND THE AXIS THE LIFT IS MINIMAL TO NON-EXISTENT.
HOWEVER SOUNDINGS/CONDENSATION PRESSURE DEFICITS SHOW A VERY MOIST
AIR MASS IN PLACE SO WILL KEEP SOME MUCH LOWER CHANCES FOR
RAINFALL GOING. OVERNIGHT THE TROUGH AXIS MOVES EAST OF THE AREA.
BASED ON THE STRONG LIFT THAT LINGERS OVER THE SOUTHEAST
CONSIDERED GOING FAIRLY HIGH FOR RAINFALL CHANCES. HOWEVER AM
CONCERNED THE TROUGH AXIS MAY END UP MOVING JUST EAST OF THE AREA
SO WILL ONLY INCREASE CHANCES FOR RAINFALL 10 PERCENT OR SO FROM
PREVIOUS FORECAST.

SATURDAY MORNING THERE MAY BE SOME LINGERING STORMS OVER
GRAHAM/NORTON COUNTIES BEFORE THE STORM ACTIVITY FOR THE MORNING
ENDS.

DURING THE AFTERNOON ANOTHER ROUND OF WEAK LIFT MOVES OVER THE AREA
FROM THE SOUTHWEST AS THE FIRST SHORT WAVE TROUGH LIFTS OUT OF THE
AREA AND ANOTHER ONE MOVES IN.  THE SECOND TROUGH LOOKS FAIRLY
BROAD...LACKING THE MORE FOCUSED LOOK THE EARLIER TROUGH HAD.  IN
ADDITION CONDENSATION PRESSURE DEFICITS ARE MUCH HIGHER WITH THIS
TROUGH.  WILL HAVE SOME LOW CHANCES FOR RAINFALL GOING DUE TO THE
FAIRLY STRONG LIFT OVER THE AREA AND SMALL BUT UNHINDERED CAPE OF
LESS THAN 1000 J/KG.

EARLY SATURDAY EVENING LIFT AHEAD OF THE APPROACHING SHORT WAVE
TROUGH FROM THE SOUTHWEST INCREASES BUT CONDENSATION PRESSURE
DEFICITS CONTINUE TO BE HIGH.  WILL HAVE HIGHEST CHANCES FOR
RAINFALL OVER THE SOUTHEAST WHERE THE STRONGEST LIFT WILL BE...BUT
AM NOT ANTICIPATING MUCH FOR STORM DEVELOPMENT DUE TO THE BETTER
FORCING BEING WELL SOUTH OF THE AREA.

HIGHS ON SATURDAY WILL WARM FROM FRIDAY AS WARMER AIR MOVES IN FROM
THE SOUTHWEST/WEST.  LOWS WILL ALSO SEE A WARMING TREND FROM THE 50S
TO LOW 60S.

SUNDAY THROUGH THURSDAY A MORE ZONAL UPPER LEVEL FLOW PATTERN WILL
SETUP OVER THE PLAINS WITH MULTIPLE SHORT WAVE TROUGHS MOVING
THROUGH THE FLOW.  DIFFICULT TO TIMEOUT EACH DISTURBANCE AT THIS
TIME RANGE...BUT THERE WILL BE CHANCES FOR RAINFALL EACH DAY.  THE
BEST CHANCE FOR SEVERE WEATHER WILL BE MONDAY OR TUESDAY WHEN THE 0-
6KM BULK SHEAR IS 30 KTS.  THE REST OF THE PERIOD THE SHEAR WILL BE
TOO WEAK FOR SEVERE STORMS OR THE CINH WILL BE TOO STRONG.

WITH LITTLE TO NO CHANGE IN AIR MASS DURING THE PERIOD HIGH
TEMPERATURES WILL REMAIN IN THE LOW TO MID 80S AND LOWS WILL BE IN
THE UPPER 50S TO LOW 60S. THIS IS NEAR NORMAL FOR THE TIME OF
YEAR.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 533 PM MDT THU JUN 11 2015

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SLOWLY MOVE EAST OUT OF
COLORADO AND BEGIN TO IMPACT KGLD IN THE EARLY TO MID EVENING
HOURS WITH LOWERING CEILINGS AND REDUCED VISIBILITY. DUE TO THE
SLOW STORM MOTIONS...HEAVY RAIN WILL ALSO BE POSSIBLE. INSTABILITY
DECREASES FURTHER EAST AND NOT EXPECTING THE STORMS TO MAKE IT TO
KMCK AT THIS TIME. OVERNIGHT...BOTH TERMINALS CAN EXPECT GOOD
CHANCES OF LOW CEILINGS AND PERHAPS SOME FOG IN A MOIST LOW LEVEL
UPSLOPE PATTERN...GRADUALLY IMPROVING THROUGH FRIDAY MORNING.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR COZ090>092.

NE...NONE.
&&

SHORT TERM...JN
LONG TERM...JTL
AVIATION...024
Hazardous weather outlook, Jun 11, 3:16 PM MDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
316 PM MDT THU JUN 11 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-122130-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
316 PM MDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON INTO EARLY
EVENING AND CONTINUE INTO THE OVERNIGHT HOURS. SEVERE THUNDERSTORMS
WILL BE POSSIBLE FOR LOCATIONS SOUTH OF INTERSTATE 70. LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAIN THREATS. HOWEVER...A TORNADO
OR TWO CANNOT BE RULED OUT.

MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THE AREA THAT HAS THE BEST CHANCE FOR THE MOST
INTENSE RAINFALL AND POSSIBLE FLASH FLOODING WILL BE ALONG AND
WEST OF A LINE FROM LEOTI TO BURLINGTON TO WRAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO TUESDAY NIGHT. LOCALLY
HEAVY RAINFALL WILL CONTINUE TO BE A POTENTIAL THREAT INTO THE
WEEKEND. MONDAY AND TUESDAY WILL HAVE THE BEST CHANCES FOR SEVERE
WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

JTL

In the hours before

Special weather statement, Jun 11, 6:18 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
618 PM MDT THU JUN 11 2015

COZ090-120115-
YUMA COUNTY CO-
618 PM MDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY UNTIL
715 PM MDT...

AT 617 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES NORTHEAST OF ARICKAREE SCHOOL...OR 17 MILES SOUTHWEST OF
YUMA...MOVING SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ABARR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4000 10279 4008 10279 4007 10255 3972 10265
      3976 10280 4000 10280
TIME...MOT...LOC 0017Z 293DEG 16KT 3992 10292

DR
Special weather statement, Jun 11, 6:34 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
634 PM MDT THU JUN 11 2015

COZ091-120130-
KIT CARSON COUNTY CO-
634 PM MDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIT CARSON COUNTY
UNTIL 730 PM MDT...

AT 634 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHWEST OF THURMAN...OR 19 MILES NORTHWEST OF FLAGLER...
MOVING EAST AT 20 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN KIT
CARSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3957 10315 3957 10253 3934 10276 3940 10315
TIME...MOT...LOC 0034Z 288DEG 18KT 3954 10327

DR

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:18 PM MDTSpecial Weather StatementGLDYuma57 min
Jun 11, 6:34 PM MDTSpecial Weather StatementGLDKit Carson56 min
Jun 11, 7:15 PM MDTFlash Flood WarningGLDKit Carson, Yuma3 hr
Jun 11, 7:40 PM MDTSevere Thunderstorm WarningGLDKit Carson35 min
Jun 11, 8:02 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson43 min
Jun 11, 8:20 PM MDTSevere Thunderstorm WarningGLDKit Carson25 min
Jun 11, 8:42 PM MDTSevere Thunderstorm WarningGLDCheyenne10 min
Jun 11, 8:55 PM MDTSpecial Weather StatementGLDCheyenne50 min
Jun 11, 10:58 PM MDTAreal Flood WarningGLDCheyenne, Kit Carson, Yuma9 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.